# SDR UIEA2019080634939

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,432 hours, 10,585 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT.  PERFORMED A BITE TEST ON APU ECU.  APU FIRE LIGHT ILLUMINATED IAW FIM 26-15 FT 803,  NO FAULTS FOUND. FIRE TEST PASSED, NO FIRE DAMAGE NOTED, OPS CHECK GOOD IAW AMM 49-11-00.
